RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 9, Issue 4  


Existence tests for limiting cycles of second order differential equations
M. K. Arabov, E. M. Mukhamadiev, I. D. Nurov, Kh. I. Sobirov
3
Operator of invariant differentiation and its application for integrating systems of ordinary differential equations
R. K. Gazizov, A. A. Gainetdinova
12
Pavlov–Korevaar–Dixon interpolation problem with majorant in convergence class
R. A. Gaisin
22
Self-adjoint restrictions of maximal operator on graph
L. K. Zhapsarbayeva, B. E. Kanguzhin, M. N. Konyrkulzhayeva
36
On global instability of solutions to hyperbolic equations with non-Lipschitz nonlinearity
Y. Sh. Il'yasov, E. E. Kholodnov
45
On continuity and differentiability of the maximum values of functions
V. A. Klyachin
55
Some properties of Jost functions for Schrödinger equation with distribution potential
R. Ch. Kulaev, A. B. Shabat
60
Study of differential operator with summable potential and discontinuous weight function
S. I. Mitrokhin
74
Spectral decomposition of normal operator in real Hilbert space
M. N. Oreshina
87
“Quantizations” of isomonodromic Hamilton system $H^{\frac{7}{2}+1}$
V. A. Pavlenko, B. I. Suleimanov
100
On differential substitutions for evolution systems
S. Ya. Startsev
111
Dirichlet boundary value problem in half-strip for fractional differential equation with Bessel operator and Riemann–Liouville partial derivative
F. G. Khushtova
117
Quasi-elliptic functions
A. Ya. Khrystiyanyn, Dz. V. Lukivska
129
Minimum modulus of lacunary power series and $h$-measure of exceptional sets
T. M. Salo, O. B. Skaskiv
137
”фимский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019